An exponential bound for Cox regression

Y. Goldberg, M. R. Kosorok

Research output: Contribution to journalArticlepeer-review


We present an asymptotic exponential bound for the deviation of the survival function estimator of the Cox model. We show that the bound holds even when the proportional hazards assumption does not hold.

Original languageEnglish
Pages (from-to)1267-1272
Number of pages6
JournalStatistics and Probability Letters
Issue number7
StatePublished - Jul 2012

Bibliographical note

Funding Information:
The authors are grateful to the anonymous reviewer for helpful suggestions and comments. The first author thanks Jason Fine for encouragement to write this paper. The second author was funded in part by grant CA142538 from the National Cancer Institute .


  • Cox model
  • Exponential bound
  • Model misspecification

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'An exponential bound for Cox regression'. Together they form a unique fingerprint.

Cite this